Home Health & Wellbeing
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Limited spaces available! Sign up here
Read the community guidelines before posting ✨

anti-depressants

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
has anyone else been on the for a long period of time and been weened off them and felt fine for a week or two then just sat and cried for hours?

alot of things in my life at the moment have built up and all hit me at the same time and i dont know if its related to the tablets or not but i just cant stop crying,i dont know where to turn i have no where to turn,

this thread isnt an attention thang i was just wondering if anyone who had experienced this ended up back on the pills or was it just a stage?

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Re: anti-depressants
    Originally posted by rockerchick
    has anyone else been on the for a long period of time and been weened off them and felt fine for a week or two then just sat and cried for hours?

    alot of things in my life at the moment have built up and all hit me at the same time and i dont know if its related to the tablets or not but i just cant stop crying,i dont know where to turn i have no where to turn,

    this thread isnt an attention thang i was just wondering if anyone who had experienced this ended up back on the pills or was it just a stage?
    oh dear me dear. no i haven't i'm afraid. not well up on anti anything. you got loads going for you now and in the future. try thinking positive rocker. make a bleeding goody list and a baddy list or something.
    get out of the house and do some retail therapy or summat.
    don't take AlphaMethylPHenEThylAMINE
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Was it a gradual weening off the pills or a rushed attempt to get off them? Why I ask is you could have come off them too quick.

    See how you get along and if you start feeling how you used to might be a good idea to go back and see your doc :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    What pills were they??
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Go back and see your GP

    Hugs

    S :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Morrocan; do you mean AMT? If so I'm surprised, its virtualy non-exsistant these days since the US labs closed down.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    thanks everyone,rollie,you do have a sensitve side but nevertheless beckys still right behind him!

    yea i was weened off them over a course of about a year,personally i want to stay on them foreverrrrr

    im still feeling really shitty but i dont want to go back to my gp yet cause i no she wont give me them back,

    felix i was on Amitryptiline
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I was on peroxitine for quite some time, but stopped taking them at a click, which isnt advisable.

    you dont know that she wont give you them back until you go and ask her.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    hi,
    I was on prozac for about 5 months and I came off it suddenly due to illness. I felt fine for about 2 weeks and then I went on a sudden down, became very moody and irritable and got regular panic attacks and insomnia.
    My boyfriend became very worried so he asked a professional and apparently the drugs are still in your system for up to 2 weeks after you stop taking them - thats why the dip is delayed. Personally I went to see the doctor and she put me on a very low dosage of a different pill which would control my moods and help me sleep - and when I come off them I'll wean myself off and not go cold turkey again!!!
    I never realised how much antidepressants affect you, and I was never aware of the time delay but now I am im letting you all know!!!!:crazyeyes
    Kits xxx
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Some anti-depressants are fairly seriously scary chemicals, mainly because we really dont know how they work or what they really do.
    However they do help a lot of people and many feel that the side effects are worth it, so its not all bad.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by rockerchick
    felix i was on Amitryptiline

    i've just gone on these but my doc gave me some talk about they're a headache reliever now as well as an anti-depress. :chin: I didn't really sit down and think about the problems of coming off them in the future.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I`ve been taking anti depressants for about 4 months now and i would say they have helped me even though i still do Ecstasy and drink quite often.

    I am kinda worried about coming off them though i bet it will be hell cos im on venlafaxine and even by the 24 hour mark your sat there thinking shit my heads all over the place i need another capsule then after i neck one my heads back together buzzin nicely again lol so yeah i think its gonna be a long time until I choose to get off the things.....
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I was on Prozac for about three years and was weaned off when I was in a psych unit. Then I stayed off for about twelve months and now I'm on Zispin. In my opinion, the doctor should never wean you of anti-D's unless you're getting full psychiatric support. They do help some people, but it's the cause that needs to be tackled, so I'd recommend them alongside councilling (I'm back in councilling).

    I'm trying to wean myself of this drug I'm on now, but I know I'll only end up with more problems.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Cheekychap; Mixing an SSRI with MDMA isnt really the wisest idea, no-one really knows who they mix and what its doing to you. Plus you will find that you have to do more to produce the same effect, thus increasing the negative effects on your heart and other organs.
    If your anti-depressant is an MOAI then, well thank god your alive, NEVER mix those two.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Bongbudda
    Originally posted by bongbudda
    Cheekychap; Mixing an SSRI with MDMA isnt really the wisest idea, no-one really knows who they mix and what its doing to you. Plus you will find that you have to do more to produce the same effect, thus increasing the negative effects on your heart and other organs.
    If your anti-depressant is an MOAI then, well thank god your alive, NEVER mix those two.

    i`m on a SSNI, i find it to be a good mix it seems to make me lose the plot more and the comedown isn`t half as bad.

    normally feel shitty next day but the medication seems to take the edge of it by monday or tuesday my heads virtually back to normal in the bubble anti depressants make you live in.

    I know its probably not a good idea to do it but i guess as long as i have a good time i`m prepared to take the risks.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I don't have anything particularly constructive to say here but isn't it scary how many people take antidepressants? I heard that a guy on my corridor at uni was taking them but I would never have guessed he had problems. Scary times we live in.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    my dad's been on and off anti depressants for years cause of the business, and my sister was on them for ages when she nearly broke her neck...you can;t just stop taking them, i think you said you'd been warned off them or soemthing? well, you gotta reduce how many you take over a period of time cause your body's so used to taking them, you can't just quit because you'll become really really withdrawn. hope that makes sense... xXx
Sign In or Register to comment.